# SDR ASOA201000103

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 17,054 hours, 12,526 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG AFTER TAKEOFF.QRH RUN. EMERGENCY LANDING DEPARTURE.  RESET CIRCUIT BREAKERS INOP CAUTION MSG EXTINGUISHED.  (EMERGENCY DECLARED).  PERFORMED OPS TEST OF NOSE WHEEL STEERING IAW AMM 32-51-00. NO DEFECTS NOTED.
